MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. RAPIDPOINT 500E BLOOD GAS SYSTEM; RP 500E

SIEMENS HEALTHCARE DIAGNOSTICS, INC. RAPIDPOINT 500E BLOOD GAS SYSTEM; RP 500E
Catalog Number 11416751
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No investigation could be conducted.The customer was unable to provide relevant details and data files for investigation.The customer believes this may have been attributed to user error; however, no supporting information has been provided.The definitive root cause cannot be determined.The customer is currently operational.
 
Event or Problem Description
Customer reported that their instrument reverted back to the previous patient's information/demographics when user/operator scanned patient barcode and ran the patient sample.There is no report of injury due to this event.

Brand Name
RAPIDPOINT 500E BLOOD GAS SYSTEM
Common Device Name
RP 500E
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LTD.
northern road
chilton industrial estate
sudbury, suffolk CO10 2XQ
UK   CO10 2XQ
Manufacturer Contact
felix akinrinola
333 coney street
walpole, MA 02032
MDR Report Key24930571
Report Number3002637618-2026-00039
Device Sequence Number17482168
Product Code CHL
UDI-Device Identifier00630414286143
UDI-Public(01)00630414286143
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K192240
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11416751
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown